Oh, girl, I know exactly what you're dealing with. How often do you normally get your INR checked? Have you gone a while between tests? One of the reasons why your doctors might have taken you off that medication is that it might react with your blood thinners. So they want to normalize you as quickly as possible and then reintroduce that pain med and keep a close eye on your INR. Just a thought.
After I had that drug allergy back in June, my INR went up to 6.4. I was also given vitamin k. Ever since that happened, my INR has been all over the map. We can stabilize it at all. I'm getting poked 3 times a week, and that's been happening for 3 months now. I'm absolutely SICK to death of all this. One day it will be 4.2, we'll adjust the dose, and 2 days later it's down to 1.5. That was this week. So it's a total gong show. And the adjustments are teenie-tiny! BAH!
So I'm here if you need some advice or encouragement about this okay. I really know what it's like to have issues with blood thinners. Are you on Warfarin/Coumadin? Or Heparin? I'm on Warfarin.
One thing to remember, and I'm sure you already know, but make sure you don't make any drastic changes to your diet. Anything with vitamin k in it will make your blood too thick. Spinach, leafy greens, kidney beans, some fruits, etc. You'll be okay, and things will normalize soon for you. It's a good thing you're in the hospital. Very smart.
Take care Barb,
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in, to be content. Phillipians 4:11-13
33 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(stroke),Sjogren's, Raynaud's, seizure disorder, libman sach's endocarditis, vasculitis, sacroiliitis, Neutropenia, thrombocytopenia. Prednisone, Imuran, Coumidin, Clobazam, Amitriptyline, didrocal, monopril, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus